MAUDE Adverse Event Report: TAEWOONG MEDICAL CO.,LTD. NITI-S ESOPHAGEAL COVERED STENT; ESOPHAGEAL STENT

TAEWOONG MEDICAL CO.,LTD. NITI-S ESOPHAGEAL COVERED STENT; ESOPHAGEAL STENT
Model Number EST2206F-22
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Activation Failure (3270); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the stent did not deploy.As a result of analysis of returned device, the outer sheath was detached and stent was partially deployed.There was kinking on the stent loaded part of the outer sheath, and deployment was tried without pressure, and it deployed well.The stent was deployed to the distal side from the normal loading position.In the inner sheath, but notable kinking was not observed.Resistance can be felt due to pressure generated by patient's lesion during deployment.It can cause deployment failure if deployment is tried by force in this situation since outer sheath can be stretched and detached.However, it is hard to identify the exact root cause since it is hard to reconstruct the situation at the time of procedure.Based on the deployment success under the no pressure, it is considered that delivery system was pressured due to patient's lesion during the procedure and deployment was tried in that situation.It was hard to deploy due to pressure, in which concentrated the force, and causing kinking to occur.Therefore, it seems that strong resistance occurred and the outer sheath was detached in the end, resulting in deployment failure.In addition, based on the stent being deployed to the distal side from the normal loading position, it is assumed it occurred during the repeated pushing and pulling the pusher to deploy it.This complaint is assumed that it was a malfunction of the device due to the pressure of the patient's lesion, there will be continued monitoring of the same or similar customer complaints.
 
Event or Problem Description
Defective did not deploy.

Brand Name
NITI-S ESOPHAGEAL COVERED STENT
Common Device Name
ESOPHAGEAL STENT
Manufacturer (Section D)
TAEWOONG MEDICAL CO.,LTD.
14, gojeong-ro
wolgot-myeon
gimpo-si, gyeonggi-do 10022
KS  10022
Manufacturer (Section G)
TAEWOONG MEDICAL CO.,LTD.
14, gojeong-ro
wolgot-myeon
gimpo-si, gyeonggi-do 10022
KS   10022
Manufacturer Contact
lee
14, gojeong-ro
wolgot-myeon
gimpo-si, gyeonggi-do 10022
MDR Report Key21878666
Report Number3003902943-2025-00012
Device Sequence Number7865426
Product Code ESW
UDI-Device Identifier08809744975962
UDI-Public08809744975962
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model NumberEST2206F-22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown